# SDR UPS05445168

- Difficulty date: July 23, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65B01736171
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK BS 860 RT FRAME BTN STR 12-13R SHEAR TIE FOUND CRACKED, CRACK LENGTH 5/8".  M/DECK BS 860 BETWEEN STR 12R-13R SHEAR TIE REPAIRED AS PER HX RS R53-22-35349 AND UPS EO B747-5310-22630-A.
